# SDR SWAA2022022269306

- Difficulty date: August 13, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 27,988 hours, 16,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO SHIELD AFT OF AFT CARGO HAS CORROSION AROUND FASTENER HOLES. / REMOVED AND REPLACED AFT CARGO COMPARTMENT AFT SHIELD PART #7531255 PO #675728 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 57335U 8/16/18
